# SDR C2XA07IA061

- Difficulty date: March 11, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 12,725 hours, 10,643 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0214412
- Condition: Burned
- Location: Apu Bay
- Part time: 11,761 hours, 7,977 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

BTR - FLIGHT 2679, THE CREW REPORTED AN APU FIRE AT THE GATE AFTER AN UNSUCCESSFUL RESET.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CAT C CTL 117499, AND 26-22-00 CAT C CTL 117498.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 2574 ON 03/11/07 AND MAINTENANCE REMOVED AND REPLACED THE APU, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL'S, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
